# SDR SWAA2024060783886

- Difficulty date: May 8, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 26,677 hours, 12,980 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 340 Lbl63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FED MOPSILL THRESHOLD ATTACH ANGLE AT BS 340 LBL 63 WL 208.
